# SDR SIMA20130127005

- Difficulty date: January 27, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 5,899 hours, 3,645 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: MB541DDNFC
- Condition: Failed
- Location: Control Column
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3728.  ON ARRIVAL, NOTED THE YOKE HAD ABOUT 1/4 TO 1/8 INCH OF PLAY.  IN ROLL AXIS IT RACHETS,  SEEMED LOOSE AND HAS PLAY IN YOKE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD AND AFT BEARING ON F/O CONTROL COLUMN SHAFT IAW AMM 27-31-01.   OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
